

CLEAN TRANSIT ENTERPRISE BOARD MEETING - APRIL 12, 2022

SCHEDULE & AGENDA

I.	Welcome, Roll Call, Agenda Review (5 minutes) Kay Kelly, Chief, Innovative Mobility (CDOT)	1:30 - 1:35 p.m.
II.	Rulemaking Hearing: 2 CCR 607-1 Rules Governing the Clean Transit Enterprise Processes and Fees (25 min) Matt Frommer, Chair Sari Weichbrodt (CDOT) Kay Kelly, Chief, Innovative Mobility (CDOT)	1:35 - 2:00 p.m.
III.	Action Agenda (5 min) Matt Frommer, Chair A. Approval of Minutes - March 29, 2022 CTE Board Meet	2:00 - 2:05 p.m. ing
IV.	CTE Bylaw Updates (10 min) Kathy Young (COAG)	2:05 - 2:15 p.m.
IV. V.	· · · · · · · · · · · · · · · · · · ·	2:05 - 2:15 p.m. 2:15 - 3:15 p.m.
	Kathy Young (COAG) CTE 10-year Plan (60 min)	·